MAUDE Adverse Event Report: MAQUET GMBH CORIN MOBILE OPERATING TABLE; TABLE, OPERATING-ROOM, AC-POWERED

MAQUET GMBH CORIN MOBILE OPERATING TABLE; TABLE, OPERATING-ROOM, AC-POWERED
Model Number 770001A2
Medical Device Problem Codes Positioning Failure (1158); Failure to Interrogate (1332)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
Getinge became aware of an issue with one of our mobile tables - 770001a2 - corin w autodrive, ipc, eu.As it was stated, the operating table stopped in the middle of the surgery.Later on, it was confirmed that the override panel did not work during the incident.During a service visit on site, the controller unit for table top was found to be defective and was replaced.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the operating table not responding to the remote control or override panel, leading to the inability to position the table during surgery, was to reoccur.
 
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.E1 event site name: (b)(6).E1 event site postal code: (b)(6).
 
Additional Manufacturer Narrative
According to the reporting timeframe we would like to provide the information about current status of the issue.Please be advised that it is being investigated.Additional information will be provided following the conclusion of the investigation.
 
Event or Problem Description
Manufacturer's reference number (b)(4).
 
Additional Manufacturer Narrative
 
Event or Problem Description
Manufacturer's reference number (b)(4).
 
Event or Problem Description
Getinge became aware of an issue with one of our device - 770001a2 - corin w autodrive, ipc, eu.As it was stated, the operating table stopped in the middle of the surgery.Later on, it was confirmed that the override panel did not work during the incident.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the operating table not responding to the remote control or override panel, leading to the inability to position the table during surgery, was to reoccur.
 
Additional Manufacturer Narrative
Getinge became aware of an issue with one of our device - 770001a2 - corin w autodrive, ipc, eu.As it was stated, the operating table stopped in the middle of the surgery.Later on, it was confirmed that the override panel did not work during the incident.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the operating table not responding to the remote control or override panel, leading to the inability to position the table during surgery, was to reoccur.Based on the investigation conducted, it was concluded that at the time of the event, the device was actively being used for the patient¿s treatment and was therefore directly involved in the reported incident.As the operating table malfunctioned, it was considered that the getinge device failed to meet its specifications.A review of received customer product complaints found no past reports of similar incidents resulting in injury to either a patient or an operator.A root cause evaluation was conducted and revealed that, under certain conditions, the corin operating table (770001xy) may become unresponsive to all commands.In such cases, it is impossible to initiate any movement of the table using either the universal remote control or the override panel.The manufacturer has initiated the capa: 2025-013 and related fsca (field safety corrective action).Software updates are initiated to address the described issue and improve the system robustness and stability.In summary and as a result of the root cause evaluation, it can be concluded that the reported issue, no function of the operating table, neither with override, was caused by the design of the device.E1 initial reporter: (b)(6).The correction of h6 medical device ¿ problem code field deems required.This is based on the internal evaluation and the additional information that has been received.Previous h6 medical device ¿ problem code: activation, positioning or separation problem|positioning, problem|positioning failure|1158, electrical /electronic property problem|interrogation problem|failure to interrogate|1332 corrected h6 medical device ¿ problem code: activation, positioning or separation problem|positioning, problem|positioning failure|1158.

Brand Name
CORIN MOBILE OPERATING TABLE
Common Device Name
TABLE, OPERATING-ROOM, AC-POWERED
Manufacturer (Section D)
MAQUET GMBH
kehler strasse 31
rastatt
GM 
Manufacturer (Section G)
MAQUET GMBH
kehler strasse 31
rastatt
GM  
Manufacturer Contact
holger ullrich
kehler strasse 31
rastatt 
GM  
MDR Report Key22077628
Report Number8010652-2025-0000024
Device Sequence Number9394320
Product Code FQO
UDI-Device Identifier04046768145184
UDI-Public(01)04046768145184(11)241106
Combination Product (Y/N)N
Initial Reporter CountryPO
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Repair
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number770001A2
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2025
Supplement Date Received by Manufacturer07/14/2025
08/22/2025
02/11/2026
Initial Report FDA Received Date05/23/2025
Supplement Report FDA Received Date08/07/2025
09/10/2025
02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/06/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-2420-2025
Patient Sequence Number1
Patient SexUnknown